If you need an accessible version of this item please contact JSTOR User Support

The Editor's Corner: The New Mersenne Conjecture

P. T. Bateman, J. L. Selfridge and S. S. Wagstaff, Jr.
The American Mathematical Monthly
Vol. 96, No. 2 (Feb., 1989), pp. 125-128
DOI: 10.2307/2323195
Stable URL: http://www.jstor.org/stable/2323195
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Editor's Corner: The New Mersenne Conjecture
Preview not available

Page Thumbnails

  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128